MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 AML 12.0 MMA 6.3 5/8 STD 12/14; AML IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 AML 12.0 MMA 6.3 5/8 STD 12/14; AML IMPLANT : HIP FEMORAL STEM
Model Number 1557-03-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).The device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Hcp is reporting to nca/bfarm: "presentation on (b)(6) 2022 in emergency department.Referral from outpatient orthopedist with fractured hip-tep stem right side.There was pain in the hip for over a year.Acute increase of pain since 4 weeks.X-ray in our ambulance with fracture of the stem.Hip-tep implanted on the right in 2002 with two-stage replacement in 2003.Stem revision surgery on (b)(6) 2023." doi: (b)(6) 2003.Dor: (b)(6) 2023.Right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device was returned to depuy synthes for evaluation, however photos were provided for review.Review of the provided photos revealed the middle shaft broken.No other defect was found.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 12-11-02? 3) any anomalies or deviations identified in dhr: none ? 4) expiry date: 31/10/2002.5) ifu reference: ifu-0902-00-701.Device history review: 1) quantity manufactured: (b)(4).2) date of manufacture: 12-11-02? 3) any anomalies or deviations identified in dhr: none ? 4) expiry date: 31/10/2002.5) ifu reference: ifu-0902-00-701 h3.

Brand Name
AML 12.0 MMA 6.3 5/8 STD 12/14
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16452627
Report Number1818910-2023-04652
Device Sequence Number14913886
Product Code LPH
UDI-Device Identifier10603295059240
UDI-Public10603295059240
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K953694
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1557-03-000
Device Catalogue Number155703000
Device Lot NumberW6BCX1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer03/16/2023
03/16/2023
06/08/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date03/17/2023
03/24/2023
06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AML 12.0 MMA 6.3 5/8 STD 12/14; ENDURON 10D 54OD X 28ID; ENDURON 10D 54OD X 28ID; UNK CABLE/WIRE; UNK CABLE/WIRE; UNKNOWN HIP ACETABULAR LINER; UNKNOWN HIP ACETABULAR LINER; UNKNOWN HIP FEMORAL HEAD; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale